U.S. doctors online nowAsk doctors free
Ireland
A 57-year-old male asked:

I am on 15mg of lexapro (escitalopram) for months.my dr added 15mg of zispin due to loss of libido and mood.was he correct.thanks?

1 doctor answer2 doctors weighed in
Dr. Carlos Barrios
Child Psychiatry 24 years experience
Not right : Zispin is remeron or mirtazapine, antidepressant with strong antihistamine Interfax meaning drowsiness an appetite increase. These things don't call along with a greater libido in fact would say opposite. Take care
Last updated Mar 25, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.